Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 90, NWS Buffalo, NY

October 20, 2011

NWS Buffalo, NY issued this small craft advisory at Oct 20, 2011, 3:59 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2011, 3:59 AM EDT (07:59 UTC)
Expired
Oct 20, 2011, 8:00 AM EDT
In force
4 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WHUS71 KBUF 200759
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
359 AM EDT THU OCT 20 2011

LOZ042-043-201200-
/O.CAN.KBUF.GL.W.0014.000000T0000Z-111020T1000Z/
/O.NEW.KBUF.SC.Y.0090.111020T0759Z-111020T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
359 AM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...EAST TO 30 KNOTS.

* WAVES...8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ062-063-200900-
/O.CAN.KBUF.GL.W.0014.000000T0000Z-111020T1000Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
359 AM EDT THU OCT 20 2011

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE GALE
WARNING. 

$$

LEZ040-041-201600-
/O.CAN.KBUF.SC.Y.0089.000000T0000Z-111020T0800Z/
/O.NEW.KBUF.SC.Y.0091.111020T1300Z-111021T1600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
359 AM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO NOON
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO NOON EDT
FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-201600-
/O.CAN.KBUF.SC.Y.0089.000000T0000Z-111020T0800Z/
/O.NEW.KBUF.SC.Y.0091.111020T1900Z-111021T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
359 AM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON
EDT FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-LOZ030-044-SLZ022-024-200900-
/O.CAN.KBUF.SC.Y.0089.000000T0000Z-111020T0800Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
359 AM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$
1 follow-up statement
764 
WHUS71 KBUF 201208
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
808 AM EDT THU OCT 20 2011

LOZ042-043-201315-
/O.EXP.KBUF.SC.Y.0090.000000T0000Z-111020T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
808 AM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHEAST WINDS HAVE RAPIDLY DIMINISHED THIS MORNING...THEREFORE
THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

LEZ040-041-202015-
/O.CON.KBUF.SC.Y.0091.111020T1300Z-111021T1600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
808 AM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-202015-
/O.CON.KBUF.SC.Y.0091.111020T1900Z-111021T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
808 AM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO NOON EDT FRIDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 3:45 AM EDT, 14 minutes earlier.

Area forecast discussion, Oct 20, 3:45 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
345 AM EDT THU OCT 20 2011

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE NORTH FROM OHIO EARLY TODAY TO
EASTERN ONTARIO THIS EVENING. SCATTERED SHOWERS WILL CONTINUE
TODAY AND FRIDAY AS THE LOW PRESSURE SLOWLY MOVES BY JUST TO OUR
NORTH. DRY WEATHER WILL RETURN THIS WEEKEND WITH SEASONABLY COOL
TEMPERATURES. THE NEXT CHANCE OF RAIN WILL ARRIVE MONDAY AS A WEAK
FRONT CROSSES THE LOWER GREAT LAKES REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE OCCLUDED FRONT TO OUR SOUTH PASSES ACROSS THE FORECAST AREA THIS
MORNING AS THE UPPER LEVEL JET SLIDES EAST TO THE HUDSON VALLEY AND
COLDER AIR FILTERS IN FROM THE SOUTH. THE STRONG EASTERLY WINDS WILL
GIVE WAY TO WEAKER SOUTHERLY WINDS BEHIND THE FRONT...THOUGH THE
PRESSURE GRADIENT WILL REMAIN TIGHT ENOUGH AND AIDED BY COLD
ADVECTION TO KEEP CONDITIONS QUITE BLUSTERY DURING THE DAY. POPS
WILL DIMINISH CONSIDERABLY BEHIND THE FRONT AS A DRY SLOT IS PROGGED
TO MOVE ACROSS THE REGION..HOWEVER HAVE LEFT IN AT LEAST A CHANCE OF
SHOWERS FOR THE FORECAST AREA GIVEN THE PRESENCE OF THE UPPER LOW
OVERHEAD. EXPECT DAYTIME TEMPERATURES TO REMAIN FAIRLY STEADY AS ANY
DIURNAL WARMING WILL BE OFFSET BY LOW LEVEL COLD ADVECTION ALONG
WITH LINGERING CLOUDINESS.

COLDER AIR IS WRAPPING TO THE SOUTH OF THE LOW CENTER AND WILL TRAIL
THE LOW THIS EVENING AND TONIGHT. 850MB TEMPS SHOULD SETTLE TO
AROUND +2C TO NEAR 0C AND AS WINDS BECOME SOUTHWESTERLY ACROSS THE
LAKES WE SHOULD SEE SOME LAKE EFFECT RAINS TO THE EAST AND NORTHEAST
OF LAKES ERIE AND ONTARIO TONIGHT. WILL HAVE LIKELY POPS EAST OF
LAKE ERIE...GENERALLY ALONG AND INLAND OF THE CHAUTAUQUA RIDGE. POPS
EAST OF LAKE ONTARIO WILL BE IN THE UPPER CHANCE RANGE AS THE WINDS
WILL BE A LITTLE TOO SOUTHERLY TO IMPINGE UPON THE SAINT LAWRENCE
VALLEY OR NORTHERN TUG HILL...THE WINDS WILL SHIFT A BIT MORE ON
FRIDAY AND BRING RAINS TO THAT AREA THEN.

TEMPS WILL BE IN THE LOWER TO MID 40S DURING THE NIGHT...HELD UP BY
THE CLOUD COVER...NOT QUITE COLD ENOUGH FOR LAKE SNOW.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
SURFACE LOW CENTERED JUST SOUTHEAST OF JAMES BAY AT 12Z FRIDAY
WILL SLOWLY FILL AS IT TRACKS TO EAST TO THE CANADIAN MARITIMES BY
SATURDAY MORNING. PLENTY OF SHOWER ACTIVITY SHOULD BE ONGOING FRIDAY
MORNING...ESPECIALLY TO THE LEE OF THE LAKES WHERE SOME LAKE
ENHANCEMENT IS LIKELY.

THE SHOWER ACTIVITY SHOULD FINALLY TAPER OFF FROM WEST TO EAST
FRIDAY NIGHT AND SATURDAY MORNING...AS HEIGHTS REBOUND AND DEEP
LAYERED MOISTURE EXITS THE REGION. DESPITE STEEP LOW LEVEL LAPSE
RATES ON SATURDAY...THE MOISTURE DEPTH WILL LOWER SUFFICIENTLY WITH
SUBSIDENCE INCREASING FROM THE WEST. THIS SHOULD ALLOW MOST OF THE
AREA TO REMAIN DRY...WITH ONLY MINIMAL CHANCES FOR ANY LAKE
RESPONSES.

FRIDAY LOOKS TO BE THE COOLEST OF THE TWO DAYS WITH HIGHS IN THE
UPPER 40S TO LOWER 50S. MORE SUNSHINE SATURDAY SHOULD ALLOW
TEMPERATURES TO REACH THE LOWER TO MID 50S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BRIEFLY SETTLE ACROSS THE REGION SATURDAY NIGHT
AND SUNDAY...WHICH WILL LARGELY BRING FAIR WEATHER TO THE REGION FOR
THE WEEKEND. DRIER AIR ASSOCIATED WITH THE HIGH SHOULD ALSO SHOULD
CAUSE LINGERING LAKE EFFECT RAIN SHOWERS EAST OF LAKE ONTARIO. THE
NEXT SHORTWAVE WILL APPROACH FROM THE UPPER LAKES SUNDAY
NIGHT...WITH A CONSENSUS BETWEEN THE 12Z GFS AND EUROPEAN MODELS
BRINGING THIS ACROSS WESTERN NEW YORK ON MONDAY. WITH A FAIRLY WEAK
LOW AND STILL SOMEWHAT UNCERTAIN TIMING...WILL ONLY CARRY CHANCE
POPS FOR THIS.

THE SYSTEM IS EMBEDDED IN A VIGOROUS 500 MB FLOW...AND SHOULD EXIT
SOMETIME MONDAY NIGHT. SHORTLY THEREAFTER...A WARM FRONT WILL
DEVELOP SOMEWHERE NEAR THE OHIO VALLEY AND LIFT TOWARDS THE REGION.
THERE WILL LIKELY BE A 12 TO 24 HOUR PERIOD OF DRY AND FAIRLY NICE
WEATHER BETWEEN THE TWO SYSTEMS...BUT TIMING THIS PERIOD THIS FAR
OUT IS UNCERTAIN. TIMING UNCERTAINTIES WILL RESULT IN LARGELY CHANCE
POPS...BUT KEEP IN MIND A 30 PERCENT CHANCE OF RAIN MEANS A 70
PERCENT CHANCE IT WILL NOT RAIN. WHILE THE GFS/EURO DIFFER ON THE
POSITION OF THE FRONT...THEY BOTH BRING THE NEXT SIGNIFICANT SYSTEM
TO THE NORTH ON WEDNESDAY...WITH AN INCREASING CHANCE OF RAIN
WEDNESDAY. TEMPERATURES WILL BE UNCERTAIN IN THIS TIMEFRAME...GIVEN
THE CLOSE PROXIMITY OF A NEARLY STATIONARY FRONTAL BOUNDARY...AND
UNCERTAIN SKY CONDITIONS.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
EXPECT IFR CONDITIONS ACROSS WESTERN AND NORTHERN NY AS THE LOW
PRESSURE SYSTEM LOCATED OVER OHIO DEEPENS AND AN OCCLUDED FRONT
PUSHES NORTH INTO WESTERN NEW YORK. WIND SHEAR WILL CONTINUE TO BE
AN ISSUE THROUGH THE OVERNIGHT HOURS AS A LOW LEVEL JET MAKES ITS
WAY NORTH ACROSS THE REGION...HOWEVER IT WILL DIMINISH DURING THE
EARLY MORNING HOURS AS THE LOW LEVEL JET MAKES ITS WAY NORTH INTO
CANADA AND WINDS VEER TO THE SOUTH.

WITH THE PASSAGE OF THE MAIN FRONTAL BAND EARLY THIS MORNING
EXPECT CONDITIONS TO IMPROVE TO AT LEAST MVFR THROUGH THE MORNING
HOURS ACROSS THE FORECAST AREA AS DRIER AIR WRAPS INTO THE REGION
FROM THE SOUTH. GIVEN THE PROXIMITY OF THE COLD UPPER LOW HOWEVER
CONTINUE TO EXPECT SHOWER ACTIVITY ACROSS WESTERN NY THROUGH THE
REST OF THE TAF PERIOD.

COOLER AIR ALOFT AND A RESURGENCE OF DEEP MOISTURE WILL BRING LOWER
CLOUDS INTO THE WESTERN THIRD OF THE STATE AND AFFECT WESTERN TAF
SITES WILL LOWER MVFR CIGS TONIGHT...ALONG WITH LOWERED VSBY IN
DRIZZLE AND SHOWERS...EVEN SOME LAKE EFFECT SHOWERS FOR KBUF/KIAG/KJHW.

OUTLOOK...
TONIGHT....MVFR WITH SHOWERS LIKELY.
FRIDAY...VFR/MVFR WITH A CHANCE OF SHOWERS ESPECIALLY EAST OF THE
LAKES.
SATURDAY AND SUNDAY...VFR.
MONDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
THE EASTERLY GALES WILL SUBSIDE QUICKLY EARLY THIS MORNING AS THE
LOW LEVEL JET LIFTS NORTH INTO CANADA. EXPECT WINDS TO SHIFT TO THE
SOUTH/SOUTHWEST AS A FRONT CROSSES THE LAKES WITH GUSTY WINDS IN THE
20-25 KNOT RANGE AS COLDER AIR FILTERS IN ACROSS THE REGION. THESE
SMALL-CRAFT ADVISORY LEVEL WINDS WITH CHOPPY SEAS WILL PERSIST INTO
FRIDAY AS WINDS SHIFT TO THE WEST. EXPECT CALMER CONDITIONS ON THE
LAKES FOR THE WEEKEND AS HIGH PRESSURE MOVES INTO THE REGION.

&&

.EQUIPMENT...
THE BUFFALO WSR-88D RADAR IS DOWN. ELECTRONICS TECHNICIANS HAVE
INVESTIGATED THE PROBLEM AND PARTS ARE ON ORDER FOR THE
TRANSMITTER. THE ESTIMATED RETURN TO SERVICE TIME IS LATE THURSDAY
AFTERNOON.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO NOON EDT FRIDAY
         FOR LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR
         LOZ042-043.
         SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO NOON EDT
         FRIDAY FOR LOZ045.

&&

SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...TMA
LONG TERM...APFFEL
AVIATION...WCH
MARINE...WCH
EQUIPMENT...HITCHCOCK
Hazardous weather outlook, Oct 19, 3:49 PM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EDT WED OCT 19 2011

NYZ003>008-010>014-019>021-085-202000-
MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-NORTHERN ERIE-
GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
349 PM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001-002-202000-
NIAGARA-ORLEANS-
349 PM EDT WED OCT 19 2011

...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ044-045-064-065-202000-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
349 PM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042-043-062-063-202000-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
349 PM EDT WED OCT 19 2011

...GALE WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ030-SLZ022-024-202000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
349 PM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 3:59 AM EDTSmall Craft AdvisoryBUF48 hr

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.